# SDR 05FDEA01850

- Difficulty date: July 7, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,683 hours, 26,669 cycles
- Engine: Pwa JT9D*
- Engine time: 37,178 hours, 22,810 cycles
- System (JASC): 7603 · Power Lever
- Part: Wire
- Condition: Broken
- Location: Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO ENG NR 2 FAILED TO STABILIZE AT 40 PERCENT POWER, WITH NR 1 ENG THROTTLE SET NORMALLY TO PRODUCE 40 PERCENT N1 THE NR 2 THROTTLE WAS THREE KNOB WIDTHS AHEAD AND STILL ONLY PRODUCING 25 PERCENT N1.  FOUND WIRE BROKEN INSIDE RING TERMINAL.  RE-TERMINATED WIRE 072007-18 PER STD WIRING PRACTICES.  IDLE CHECK AND UP TO 40 PERCENT N1 WAS NORMAL ACCELERATION.
